A note on plynomially bounded $C_0$-semigroups


Eisner, T. and Zwart, H.J. (2007) A note on plynomially bounded $C_0$-semigroups. Semigroup Forum, 75 (2). pp. 438-445. ISSN 0037-1912

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:We characterize polynomial growth of a $C_0$-semigroup in terms of the first power of the resolvent of its generator. We do this for a class of semigroups which includes $C_0$-semigroups on Hilbert spaces and analytic semigroups on Banach spaces. Furthermore, we characterize polynomial growth for discrete semigroups.
Item Type:Article
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62139
Official URL:https://doi.org/10.1007/s00233-007-0723-9
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 245972